| Model Number |
8888266130 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the device has been discarded.An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
Customer reports: after inserting the tube into the patient the nurse noticed that it was not placed properly.When they tried to remove the tube they were unable to because it was stuck and inflicting pain on the patient.They cut the tube and removed some through the mouth and the rest through the nose.The tube somehow knotted itself while it was being inserted.
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided from customer complaint report, and no photo sample/actual sample with an identifiable lot number was received.The complaint report indicates that no sample is available in connection with this complaint report however, two photographs were submitted for review and investigation.After a visual inspection of the photos, it appears that there is a knot in the catheter.A gemba walk through was conducted in the manufacturing area with the multifunctional team (quality, manufacturing, engineering); it was determined that the potential root cause could not have happened in the manufacturing floor as there is no step in the manufacturing process in which the product is handled to the point of knotting the device.A visual inspection is performed before the release of the product with acceptable results.Based on the analysis, the observed occurrence of harm improbable which is below the range of the expected occurrence rate therefore corrective actions are not deemed necessary at this time.